# SDR MALA000626

- Difficulty date: October 17, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 456
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220370123
- Part serial: 2853ON3892OFF
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR DATA COMPUTER FAILED IN FLIGHT.  INDICATIONS AUTO PILOT TURNED OFF AND FLAGS ON CAPT AIRSPEED, ALTIMETER AND VSI.  COMPLETED QRH ADC RESET MOMENTARYILY THEN FAILED AGAIN.  MAINTENANCE REPLACED NR 1 ADC P/N 822-0370-123, S/N ON 2853, S/N OFF 3892.  OPS CHECK GOOD IAW THE SF340 MM.
